Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#328607] of Jayce R. Getz

Papers Published

  1. Getz, J; Goresky, M, Hilbert modular forms with coefficients in a Hecke module, in Progress in Mathematics, vol. 298 (January, 2012), pp. 135-150 [doi]
    (last updated on 2017/12/12)

    Abstract:
    © 2012, Springer Basel. The goal of this chapter is to prove Theorems 8.4 and 8.5,t he full versions of Theorems 1.1 and 1.2 given in the introduction. We consider a quadratic extension of totally real number fields L/E.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320